HOME > 상세정보

상세정보

The rate of linguistic change : limits of the application of mathematical methods in linguistics

The rate of linguistic change : limits of the application of mathematical methods in linguistics

자료유형
단행본
개인저자
Fodor, Istvan.
서명 / 저자사항
The rate of linguistic change : limits of the application of mathematical methods in linguistics.
발행사항
The Hague :   Mouton,   1965.  
형태사항
85 p. : illus ; 23 cm.
총서사항
Janua linguarum.Series minor ; nr. 43
일반주기
"Revised and enlarged version of ... [the author's] article first published in Hungarian in Nyelvtudomanyi Kozlemenyek, 65 (1963), pp. 297-339."  
서지주기
Bibliography: p. [83]-85.
일반주제명
Linguistic change.
000 00827camuuu200229I 4500
001 000000125643
005 19950929230315.0
008 720512s1965 ne a b 000 0 eng
010 ▼a 65024783
035 ▼a ocm00307016
040 ▼a DLC ▼c WSU ▼d OCL
049 ▼a ACCL ▼l 412068502
050 0 ▼a P123 ▼b .F6
090 ▼a 401 ▼b F653r
100 1 ▼a Fodor, Istvan.
245 1 4 ▼a The rate of linguistic change : ▼b limits of the application of mathematical methods in linguistics.
260 ▼a The Hague : ▼b Mouton, ▼c 1965.
300 ▼a 85 p. : ▼b illus ; ▼c 23 cm.
440 0 ▼a Janua linguarum. ▼p Series minor ; ▼v nr. 43
500 ▼a "Revised and enlarged version of ... [the author's] article first published in Hungarian in Nyelvtudomanyi Kozlemenyek, 65 (1963), pp. 297-339."
504 ▼a Bibliography: p. [83]-85.
650 0 ▼a Linguistic change.

소장정보

No. 소장처 청구기호 등록번호 도서상태 반납예정일 예약 서비스
No. 1 소장처 학술정보관(CDL)/B1 국제기구자료실(보존서고)/ 청구기호 401 F653r 등록번호 412068502 도서상태 대출가능 반납예정일 예약 서비스 B M

관련분야 신착자료